home › The Candida Forum › Candida Questions › Help? Has anyone taken flucanazole and suffered from heart palpitations? › Reply To: Help? Has anyone taken flucanazole and suffered from heart palpitations?
Yes I do.
It’s the only main sympton of candida that I have – but I’ve had it for the past two years and it always starts on day 10 of my cycle (it’s very predictable!). I wondered whether it was connected to my hormones (too much estrogen which it feeds off??). I’ve been on anti-candida diet for the past year (although I have eaten grains) but no sugars (and no fruit) and worked iwth a nutritionist and a kinisiologist – to no avail.
Everything I’ve read indicates that if you have a yeast overgrowth in a part of the body then there has to be an overgrowth in the intestines?
I’m just not sure why this won’t clear – I had the same symptons five years ago and four months of goldenseal cleared it up (now banned in england). Oil of oregano just hasn’t touched it (although it was in tablet form) – hopefully SF722 will?
It would be good to hear your opinion.